# SDR SIMA20190426005

- Difficulty date: April 26, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 34,041 hours, 29,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Structure
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 THROUGH #8 RT SIDE EMERGENCY LIGHT FLOOR EXTRUSIONS ARE CRACKED. C/A-COMPLETE:REPLACED #1 THROUGH #8 RT SIDE EMERGENCY LIGHT FLOOR EXTRUSIONS IAW AMM 33-50-12.
